# SDR HNAA2020032300105

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 39,735 hours, 35,612 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

E1 ANTI ICE VALVE INDICATED CLOSED IN FLIGHT WITH VALVE DEACTIVATED PER MEL. MAINTENANCE: VERIFIED E1 ANTI ICE VALVE IS SECURED OPEN IN LOCKED POSITION PER MEL.
